Translator Disclaimer
2006 Boundary-value problems with non-surjective $\phi$-Laplacian and one-sided bounded nonlinearity
C. Bereanu, J. Mawhin
Adv. Differential Equations 11(1): 35-60 (2006).

Abstract

Using Leray-Schauder degree theory we obtain various existence results for nonlinear boundary-value problems \begin{eqnarray*} (\phi(u'))'=f(t, u, u'),\quad l(u, u')=0 \end{eqnarray*} where $l(u, u')=0$ denotes the periodic, Neumann or Dirichlet boundary conditions on $[0,T],$ $\phi:\mathbb{R}\rightarrow (-a,a)$ is a homeomorphism, $\phi(0)=0.$

Citation

Download Citation

C. Bereanu. J. Mawhin. "Boundary-value problems with non-surjective $\phi$-Laplacian and one-sided bounded nonlinearity." Adv. Differential Equations 11 (1) 35 - 60, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1111.34016
MathSciNet: MR2192414

Subjects:
Primary: 34B15
Secondary: 34C25, 35J60, 47J05, 47N20

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.11 • No. 1 • 2006
Back to Top